# SDR AU980138

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plunger
- Part number: 194593
- Condition: Damaged
- Location: Carb Accel Pump
- Component: Facet, CARBURETTOR
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR ACCELERATOR PUMP PLUNGER LEATHER CAP TORN IN TWO PLACES.
